ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On limiting cases in the flexure of simply supported regular polygonal plates

Rajaiah, K and Rao, Kameswara Akella (2008) On limiting cases in the flexure of simply supported regular polygonal plates. In: Mathematical Proceedings of the Cambridge Philosophical Society, 65 (3). pp. 831-834.

[img] PDF
On_limiting_cases.pdf - Published Version
Restricted to Registered users only

Download (178Kb) | Request a copy
Official URL: http://journals.cambridge.org/action/displayAbstra...

Abstract

Limiting solutions are derived for the flexure of simply supported many-sided regular polygons, as the number of sides is increased indefinitely. It is shown that these solutions are different from those for simply supported circular plates. For axisymmetric loading, circular plate solutions overestimate the deflexions and the moments by significant factors.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Cambridge University Press.
Department/Centre: Others
Date Deposited: 18 Aug 2011 10:12
Last Modified: 18 Aug 2011 10:12
URI: http://eprints.iisc.ernet.in/id/eprint/39800

Actions (login required)

View Item View Item